MAUDE Adverse Event Report: SYNTHES GMBH RADIOLUCENT INSERTION HANDLE FOR EXPERT NAILS/175MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH RADIOLUCENT INSERTION HANDLE FOR EXPERT NAILS/175MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.010.487
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on unknown date reporter has some broken frn insertion handles that are needing to be replaced.Intra-operatively sometimes prior to (b)(6) 2022, the threaded portion of two (2) driving caps for insertion handle broke off inside of female end of threaded connection of radiolucent insertion handle for expert nl/175 and radiolucent insertion handle frn.There was a surgical delay of ten (10) minutes.Surgeon had to remove nail, open new set and reassemble insertion handle.The patient and procedure outcome were unknown.This report is for one (1) radiolucent insertion handle for expert nails/175mm.This is report 2 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part # 03.010.487 lot # 4l07469 manufacturing site: werk hagen dorf release to warehouse date: 17 july 2019 supplier: n/a expiration date: n/a.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RADIOLUCENT INSERTION HANDLE FOR EXPERT NAILS/175MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key15617818
Report Number8030965-2022-08277
Device Sequence Number7941939
Product Code LXH
UDI-Device Identifier10886982069054
UDI-Public(01)10886982069054
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.487
Device Catalogue Number03.010.487
Device Lot Number4L07469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRIVING CAP/THREADED
Patient SexUnknown